# SDR FDEA200906172129

- Difficulty date: June 17, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PLATES AND RIVETS CORRODED ON LT AND RT SIDE OF THE PYLON FOR PANEL NR 441AL.   REMOVED AND REPLACED IAW SRM 51-40-02 REV. 96  REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
